# SDR SWIA2023011006

- Difficulty date: January 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280. BOTH AT LBL 9.0 AND RBL 9.0 (2 EA) INBOARD CLIPS HAS SUSPECT CRACKS AT UPPER RADIUS.     (C-CHECK RO 2/18/2023)    REMOVED AND INSTALLED 1 EA NEW INBOARD ATTACH CLIP AT LBL 9.0 AT FS 280.0 P/N 601R31113-57 AND 1 EA ATTACH CLIP AT RBL 9.0 P/N 601R31113-58 REF BOMBARDIER REO 601R-53-11-926 REV B DATED 2006/05/10 AND BOMBARDIER REO 601R-53-11-136 REV A DATED 2007/11/01SKYCARD 51-900-1003-SKY  COMPLIED WITH
